# SDR AALA20150312011

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 2,880 hours, 331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT DOOR 4R DOES NOT ILLUMINATE.  RELAMPED EXTERIOR SLIDE LIGHT AT 4R DOOR IAW AMM 33-51-04.  SYS CHECKED NORMAL.
